# SDR SWAA2020050775253

- Difficulty date: May 4, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N930WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36636
- Aircraft time: 38,238 hours, 22,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 3 DEF;6DEF;9ABC AND 12ABC AISLE EMERGENCY LIGHTS INOP. / R&R POWER SUPPLY BATTERY PACKS AT STA322 AND STA 727 + 13 AND OPS CHECK GOOD PER AMM 33-51-06
